# SDR AALA201810319012

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 4,986 hours, 1,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L2 EMERGENCY EXIT DOOR DAMPER CYLINDER WAS BELOW OPERATING LIMITS.  SERVICED L2 DOOR CYLINDER IAW AMM 52-22-00.
